# SDR QXEA2016033100233

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 15,980 hours, 17,053 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Missing
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EXTRA F/A JUMPSEAT EMERGENCY EQUIPMENT DOOR WILL NOT SPRING CLOSED.  INSTALLED NEW HINGE RETAINING BRACKET.  CHECKS GOOD.  RETURNED TO SERVICE.
